Alert archive / Hawaii / Small Craft Advisories in 2012

Small Craft Advisory 47, NWS Honolulu, HI

October 19, 2012

NWS Honolulu, HI issued this small craft advisory at Oct 19, 2012, 3:19 PM HST. It was in force for 60 hr.

The area

The counties it named.

The facts

Issued
Oct 19, 2012, 3:19 PM HST (01:19 UTC)
Expired
Oct 22, 2012, 3:31 AM HST
In force
60 hr
Issued by
NWS Honolulu, HI

The text

As transmitted, in the capitals the NWS used until 2016.

242 
WHHW70 PHFO 200119
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
319 PM HST FRI OCT 19 2012

...LOCALLY STRONG WINDS NEAR MAUI AND THE BIG ISLAND...

.STRONG WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS CONDITIONS
ACROSS THE TYPICALLY WINDIER WATERS AND CHANNELS NEAR MAUI COUNTY
AND THE BIG ISLAND. WINDS WILL BEGIN TO DIMINISH ON SUNDAY AS A
FRONT MOVES IN WELL NORTHWEST OF THE STATE...HELPING TO WEAKEN THE
RIDGE NORTH OF THE AREA.

PHZ119>121-123-124-201430-
/O.NEW.PHFO.SC.Y.0047.121020T0119Z-121021T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
319 PM HST FRI OCT 19 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 AM HST SUNDAY...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM HST SUNDAY. 

* WINDS AND SEAS...EAST WINDS TO 25 KNOTS. SEAS TO 10 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
AND/OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$

BRAVENDER
9 follow-up statements
294 
WHHW70 PHFO 200732
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
932 PM HST FRI OCT 19 2012

...LOCALLY STRONG WINDS NEAR MAUI AND THE BIG ISLAND...

.STRONG WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS CONDITIONS
ACROSS THE TYPICALLY WINDIER WATERS AND CHANNELS NEAR MAUI COUNTY
AND THE BIG ISLAND. WINDS WILL BEGIN TO DIMINISH ON SUNDAY AS A
FRONT MOVES IN WELL NORTHWEST OF THE STATE...HELPING TO WEAKEN
THE RIDGE TO THE NORTH.

PHZ119>121-123-124-202045-
/O.CON.PHFO.SC.Y.0047.000000T0000Z-121021T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
932 PM HST FRI OCT 19 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST SUNDAY. 

* WINDS AND SEAS...THROUGH SUNDAY MORNING...EAST WINDS UP TO 25
  KNOTS WITH HIGHER GUSTS AND ROUGH SEAS OF 8 TO 11 FEET. THE
  LARGEST WAVES ARE EXPECTED TO BEGIN EARLY SATURDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS OR
SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS
TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
833 
WHHW70 PHFO 201330
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
330 AM HST SAT OCT 20 2012

...LOCALLY STRONG WINDS NEAR MAUI AND THE BIG ISLAND...

.STRONG WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS CONDITIONS
ACROSS THE TYPICALLY WINDIER WATERS AND CHANNELS NEAR MAUI COUNTY
AND THE BIG ISLAND. WINDS WILL BEGIN TO DIMINISH ON SUNDAY AS A
FRONT MOVES IN WELL NORTHWEST OF THE STATE...HELPING TO WEAKEN
THE RIDGE TO THE NORTH.

PHZ119>121-123-124-210230-
/O.EXT.PHFO.SC.Y.0047.000000T0000Z-121022T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
330 AM HST SAT OCT 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...THROUGH EARLY SUNDAY EVENING...NORTHEAST WINDS
  UP TO 25 KNOTS WITH STRONGER GUSTS AND ROUGH SEAS OF 8 TO 11
  FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY THIS
  AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
669 
WHHW70 PHFO 201344 CCA
MWWHFO

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
343 AM HST SAT OCT 20 2012

...LOCALLY STRONG WINDS NEAR MAUI AND THE BIG ISLAND...

.STRONG WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS CONDITIONS
ACROSS THE TYPICALLY WINDIER WATERS AND CHANNELS NEAR MAUI COUNTY
AND THE BIG ISLAND. WINDS WILL BEGIN TO DIMINISH ON SUNDAY AS A
FRONT MOVES IN WELL NORTHWEST OF THE STATE...HELPING TO WEAKEN
THE RIDGE TO THE NORTH.

PHZ119>121-123-124-210245-
/O.COR.PHFO.SC.Y.0047.000000T0000Z-121022T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
343 AM HST SAT OCT 20 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM HST SUNDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...THROUGH EARLY SUNDAY EVENING...NORTHEAST TO
  EAST WINDS UP TO 25 KNOTS WITH STRONGER GUSTS AND ROUGH SEAS OF
  8 TO 11 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
407 
WHHW70 PHFO 210133
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
333 PM HST SAT OCT 20 2012

...LOCALLY STRONG WINDS NEAR MAUI AND THE BIG ISLAND...

.STRONG WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS CONDITIONS
ACROSS THE TYPICALLY WINDIER WATERS AND CHANNELS NEAR MAUI COUNTY
AND THE BIG ISLAND. WINDS WILL BEGIN TO DIMINISH SUNDAY AS THE
PRESSURE GRADIENT STARTS TO RELAX OVER THE HAWAIIAN ISLANDS AREA.

PHZ119>121-123-124-211445-
/O.CON.PHFO.SC.Y.0047.000000T0000Z-121022T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
333 PM HST SAT OCT 20 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST SUNDAY. 

* WINDS AND SEAS...THROUGH EARLY SUNDAY EVENING...NORTHEAST TO 
  EAST WINDS UP TO 25 KNOTS WITH STRONGER GUSTS AND ROUGH SEAS 
  OF 8 TO 11 FEET. THE LARGEST WAVES ARE EXPECTED TO BEGIN EARLY 
  THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
115 
WHHW70 PHFO 211342
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
342 AM HST SUN OCT 21 2012

...LOCALLY STRONG WINDS NEAR MAUI AND THE BIG ISLAND...

.STRONG WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS CONDITIONS
OVER THE WINDIER AREAS AROUND MAUI AND THE BIG ISLAND. WINDS WILL
BEGIN TO DIMINISH TODAY AS THE PRESSURE GRADIENT SLACKENS.

PHZ119>121-123-124-220230-
/O.CON.PHFO.SC.Y.0047.000000T0000Z-121022T0400Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
342 AM HST SUN OCT 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM HST THIS
EVENING...

* WINDS AND SEAS...THROUGH EARLY THIS EVENING...NORTHEAST WINDS UP
  TO 25 KNOTS...WITH ROUGH SEAS TO 11 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
900 
WHHW70 PHFO 220200
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
400 PM HST SUN OCT 21 2012

...LOCALLY STRONG WINDS NEAR MAUI AND THE BIG ISLAND...

.STRONG WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS CONDITIONS
OVER THE WINDIER AREAS AROUND MAUI AND THE BIG ISLAND. WINDS WILL
DIMINISH LATE TONIGHT AS THE PRESSURE GRADIENT SLACKENS.

PHZ119>121-123-124-221500-
/O.EXT.PHFO.SC.Y.0047.000000T0000Z-121022T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
400 PM HST SUN OCT 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...NORTHEAST WINDS UP TO 25 KNOTS...WITH ROUGH
  SEAS TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
984 
WHHW70 PHFO 220208 CCA
MWWHFO

URGENT - MARINE WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE HONOLULU HI
407 PM HST SUN OCT 21 2012

...LOCALLY STRONG WINDS NEAR MAUI AND THE BIG ISLAND...

.STRONG WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS CONDITIONS
OVER THE WINDIER AREAS AROUND MAUI AND THE BIG ISLAND. WINDS WILL
DIMINISH LATE TONIGHT AS THE PRESSURE GRADIENT SLACKENS.

PHZ119>121-123-124-221515-
/O.COR.PHFO.SC.Y.0047.000000T0000Z-121022T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
407 PM HST SUN OCT 21 2012

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM HST MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS UP TO 25 KNOTS...WITH
  ROUGH SEAS TO 11 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
OR SEAS 10 FEET OR GREATER ARE EXPECTED TO PRODUCE CONDITIONS
HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN
THESE CONDITIONS.

&&

$$
399 
WHHW70 PHFO 220802
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
1002 PM HST SUN OCT 21 2012

...LOCALLY STRONG WINDS NEAR MAUI COUNTY AND THE BIG ISLAND...

.STRONG WINDS AND ROUGH SEAS WILL CREATE HAZARDOUS CONDITIONS
OVER THE WINDIER WATERS AND CHANNELS ADJACENT TO THE BIG ISLAND
AND THE ISLANDS OF MAUI COUNTY. WINDS ARE EXPECTED TO DIMINISH
LATER TONIGHT AS THE PRESSURE GRADIENT ACROSS THE STATE WEAKENS.

PHZ119>121-123-124-221600-
/O.CON.PHFO.SC.Y.0047.000000T0000Z-121022T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
1002 PM HST SUN OCT 21 2012

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM HST MONDAY. 

* WINDS AND SEAS...EAST TO NORTHEAST WINDS UP TO 25 KNOTS...WITH
  ROUGH SEAS OF 10 FEET OR GREATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS CONDITIONS HAZARDOUS TO SMALL CRAFT
ARE OCCURRING. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING
SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

HOUSTON
464 
WHHW70 PHFO 221331
MWWHFO

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HONOLULU HI
331 AM HST MON OCT 22 2012


PHZ119>121-123-124-221445-
/O.CAN.PHFO.SC.Y.0047.000000T0000Z-121022T1600Z/
MAALAEA BAY-PAILOLO CHANNEL-ALENUIHAHA CHANNEL-
BIG ISLAND LEEWARD WATERS-BIG ISLAND SOUTHEAST WATERS-
331 AM HST MON OCT 22 2012

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN HONOLULU HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

THE WINDS AND SEAS ARE DECREASING BELOW THE SMALL CRAFT ADVISORY
CRITERIA THIS MORNING. THEREFORE...THE SMALL CRAFT ADVISORY IS
CANCELLED. 

$$

HOUSTON

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Honolulu, HI wrote its last area forecast discussion before this small craft advisory went out at Oct 19, 3:15 PM HST, 4 minutes earlier.

Area forecast discussion, Oct 19, 3:15 PM HST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE HONOLULU HI
315 PM HST FRI OCT 19 2012

.SYNOPSIS...
MODERATE TRADE WINDS WILL FOCUS RAINFALL ON WINDWARD TERRAIN THROUGH
MONDAY. A SLIGHT INCREASE WINDWARD RAINFALL IS EXPECTED LATE TONIGHT
THROUGH SATURDAY NIGHT. TRADE WINDS WILL GRADUALLY DIMINISH AND
BECOME EAST-SOUTHEASTERLY BY THE MIDDLE OF NEXT WEEK. HUMID HAZY
CONDITIONS WITH AFTERNOON LEEWARD SHOWERS ARE POSSIBLE DURING THE
SECOND HALF OF NEXT WEEK.

&&

.DISCUSSION...
A DEEP LAYERED CUT-OFF LOW TO THE NW COUPLED WITH HIGH PRESSURE TO
OUR NE WILL CONTINUE TO SUSTAIN MODERATE TRADES THROUGH MON. AS THE
LOW WEAKENS AND LIFTS N...TRADES WILL INCREASE SLIGHTLY OVER THE
WEEKEND. TOTAL PRECIPITABLE WATER IMAGERY DEPICTS AN AREA OF REMNANT
FRONTAL MOISTURE UPSTREAM TO THE E. THIS WILL CROSS THE AREA LATE
TONIGHT THROUGH SAT EVENING COINCIDENT WITH A PASSING UPPER LEVEL
DISTURBANCE. EXPECT AN INCREASE IN WINDWARD RAINFALL WITH A FEW
SHORT-LIVED DOWNPOURS.

THE DISTURBANCE/CLOSED LOW MAY PRODUCE AN ACCELERATION OF NE WINDS
TO 20-30 MPH ACROSS THE BIG ISLAND SUMMITS SAT NIGHT-SUN AS THE
CENTER PASSES SE OF THE STATE. SUSTAINED NE WINDS MAY APPROACH
ADVISORY LEVELS OVER THE HIGHEST ELEVATIONS.

THE LONGER TERM FORECAST REMAINS UNCHANGED. PACIFIC WESTERLIES WILL
DIP TOWARDS LATITUDES JUST N/NW OF HAWAII EARLY NEXT WEEK AS THE
UNDERCUT A DEVELOPING STORM FORCE LOW. THIS WILL DRIVE ANOTHER FRONT
TO WITHIN A FEW HUNDRED MILES NW OF KAUAI. WINDS WILL VEER/WEAKEN
TUE-SAT. RESULTING ESE FLOW MAY YIELD A FEW DAYS OF HUMID HAZY
WEATHER ALONG WITH HIGHER CHANCES OF AFTERNOON LEEWARD SHOWERS
DURING THIS TIME.

&&

.AVIATION...
VFR CONDITIONS PREVAIL OVERNIGHT AT ALL TAF SITES WITH ISOLATED MVFR
CONDITIONS FOR LOWER WINDWARD SLOPES DUE TO LOW CLOUDS AND SHRA
EMBEDDED IN THE TRADE WIND FLOW.

&&

.MARINE...
A MODERATE TO NEAR HIGH SSW SWELL IS EXPECTED DURING THE FIRST HALF
OF NEXT WEEK. SURF WILL APPROACH ADVISORY LEVELS ALONG S FACING
BEACHES MON-TUE WITH A SLOW DECLINE TO FOLLOW. SURF ALONG NORTH
FACING BEACHES WILL DROP THROUGH THE WEEKEND. ANOTHER DEVELOPING
STORM FORCE LOW IN THE CENTRAL N PACIFIC WILL PUSH IN ANOTHER
SIGNIFICANT NW SWELL NEXT THU NIGHT INTO FRI. CONFIDENCE IS HIGH IN
AT LEAST ADVISORY LEVEL SURF DURING THIS TIME.

OBS AND THE LATEST ASCAT PASS REVEAL WINDS ARE A BIT STRONGER THAN
EXPECTED. WILL BE POSTING A SMALL CRAFT ADVISORY FOR THE WINDIEST
MAUI/HAWAII COUNTY COASTAL ZONES THROUGH SAT AFTERNOON.
ADDITIONALLY...INTO THE LONGER TERM...COMBINED SEAS MAY NEAR SCA
CRITERIA AS THE NEXT LARGE NW SWELL ARRIVES NEXT THU.

&&

.HFO WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

PUBLIC/MARINE/SYNOPSIS...DEJESUS
AVIATION...LUTU-MCMOORE

Nearby

Small Craft Advisories in Hawaii, 2012Every small craft advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.